# SDR ASOA2012081302059

- Difficulty date: July 31, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 20,264 hours, 14,048 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-693
- Part time: 987,168 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK CORRODED FROM FS 581- 693 LT SIDE.   REMOVED CORROSION & FOUND SEAT TRACK TO BE OUT OF LIMITS IAW SRM 51-21-06-001-001-A01, SRM 53-31-49-101-001-A01.   R & R SEAT TRACK IAW AMM TASK 53-00-49-100-801 AND 53-00-49-400-801.
